MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS FLEX
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no previous complaints on this device.The historical test records were reviewed in the qos system.All test results relevant to the reported issue have passed.Manufacturing final testing was completed on 9/27/2019 and service testing was completed on 12/24/2021.The pump was requested for recertification on 5/14/2021 and the recertification was finished on 1/31/2022.The pump was received with software version number 5.8.0 and library configuration "ch cci - v1".The pump was tested with the testing protocol for system error alarm / motor functions.The pump's event log was pulled as part of the investigation and upon review it was noted that there was evidence of two system error alarms in the pump's event log, as reported by the end user.The system error alarm is represented the "e02" alarm code.A 100 ml infusion was ran on the pump using the end user's current parameters of a 100 ml vbti over 46 hours.The infusion was unable to successfully complete as it began to alarm "system error" immediately.The infusion was attempted to be ran using an hs-008 set with lot # 2304023 and expiration date 03/17/2026.Upon further evaluation the pump was opened up and the downstream occlusion cable was completely unplugged, which further confirms the root cause that was highlighted in the sub code.The cable being disconnected caused the pump to alarm "system error" as reported by the end user.It was also noted however that the label with the pump model information is beginning to become erased, making it difficult to identify the pump's information.The lcd screen was also found to have a dark spot on it, which is visible when the pump is both on and off.Functional testing did confirm the reported condition and was duplicated during testing.Reported issue found, device does not meet specification.Three capas have been opened in order to fully investigate and address the root causes of the reported events.Reference to complaint #(b)(4).
 
Event or Problem Description
On 04/24/2024, intuvie received a report via email from the customer reporting a "system failure" alert on the pump.The pump was received on 5/3/2024.The pump had a complaint form attached to it, which updated the event date to 3/25/2024, the description of the event states, "when turned on to connect patient it said system failure".There was no patient harm during the reported issue.
 
Additional Manufacturer Narrative
The pump's dhr in qos was reviewed, as all previous test records were reviewed and all were found to have passed.Manufacturing final testing was completed on (b)(6) 2019 and service testing was completed on (b)(6) 2021.The pump was requested for recertification on (b)(6) 2021 and the recertification was finished on (b)(6) 2022.There are no previous complaints on this device.Complaint evaluation was completed on (b)(6) 2024: the pump was received with software version number 5.8.0 and library configuration "ch cci - v1".The pump was tested with the testing protocol for system error alarm / motor functions.The pump's event log was pulled as part of the investigation and upon review it was noted that there was evidence of two system error alarms in the pump's event log, as reported by the end user.The e02 error code was followed by a sub code, which is used to help identify the problem for the system error.The e02 code was followed by the sub code "08" which points to "bad reading on downstream sensor" as the root cause of the system error a 100 ml infusion was ran on the pump using the end user's current parameters of a 100 ml vbti over 46 hours.The infusion was unable to successfully complete as it began to alarm "system error" immediately.Upon further evaluation the pump was opened up and the downstream occlusion cable was completely unplugged, which further confirms the root cause that was highlighted in the sub code.The cable being disconnected caused the pump to alarm "system error" as reported by the end user.Functional testing did confirm the reported condition and was duplicated during testing.Reported issue found, device does not meet specification.A capa has been opened in order to fully investigate and address the root causes of the reported event.
 
Event or Problem Description
Infutronix llc received a report on april 24th, 2024 from clearview cancer institute clearview diagnostic imaging that a nimbus pump had a system failure alert.This alarm prevented infusion.There was no patient involvement or adverse event reported.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key19348725
Report Number3011581906-2024-00570
Device Sequence Number7412599
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS FLEX
Device Catalogue NumberNIMBUS FLEX
Device Lot Number190924720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date05/19/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-128-2024
Patient Sequence Number1
Patient SexUnknown